# SDR HNAA2025042800234

- Difficulty date: March 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2092 SKIN DENT AT FR19-20 BTW STR20-21R.  REPAIRED SKIN IAW SRM 53-21-01 AND EO 1-53-25-0134
